# SDR DALA2024060405781

- Difficulty date: June 4, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 78,268 hours, 10,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3353 EMERG EXIT LITE RANDOM DOOR EXITS ILLUMINATED DURING DESCENT PRIOR TO GEAR EXTENSION. CORRECTIVE ACTION: REPLACED 9XE RELAY REF A330 AMM 24-32.PERFORMED EMERGENCY LIGHT TEST REF WORK CARD 0591-6201 STEP 9 OPS CHECKED NORMAL. (5311888)
